# SDR RRXA97072

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 25883024
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FIRST OFFICER'S NR 2 HSI HAD OFF FLAG.  AIRCRAFT RETURNED TO KPDX.  WHILE ON GROUND NR 2 RMI FAILED AND NR 1 HSI FAILED, BOTH COMPASS SYSTEM HAVE OFF FLAGS.  PERFORMED SYSTEM COMPASS CHECK FOUND NR 2 SYSTEM CHECKED GOOD, CAPTAIN'S  AND FO'S RMI CHECKED GOOD.  REMOVED AND REPLACED NR 1 SYSTEM DIRECTIONAL GYRO.  PERFORM SYSTEMS CHECK, OPS CHECK GOOD.
